# SDR UALA2011050902245

- Difficulty date: May 9, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 46,154 hours, 12,521 cycles
- Engine: Pwa PW4056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: AE262299
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN WITH APU BTL DISCHARGE LIGHT.  REPLACED APU FIRE EXTINGUISHER BOTTLE AND DISCHARGE CARTRIDGE PER MM.  UNIT CHECKS OKAY AT THIS TIME.
